EconPapers    
Economics at your fingertips  
 

Group order preservation and the proportional rule for the adjudication of conflicting claims

Christopher Chambers and William Thomson

Mathematical Social Sciences, 2002, vol. 44, issue 3, 235-252

Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (24) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4896(02)00038-0
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:44:y:2002:i:3:p:235-252

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-10-10
Handle: RePEc:eee:matsoc:v:44:y:2002:i:3:p:235-252